Accessibility navigation

Using best-fit lines for science data with outliers

Glaister, E. M. and Glaister, P. (2004) Using best-fit lines for science data with outliers. School Science Review, 85 (313). pp. 25-28.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:5074
Additional Information:0036-6811 Quarterly: 4 issues per year ASSOCIATION FOR SCIENCE EDUCATION English

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation